# SDR CALA9700984

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48062
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT BELTFRAME CORRODED AT STA 1309, LONGERON 23L TO 27R.  INSTALLED REPAIR PARTS IAW SRM 51-10-3.
